# SDR SIMA20150615004

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 31,086 hours, 22,371 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP 1B PUMP EXTREMELY LOUD NOISE & BURNING SMELL WHEN TURNED ON.  R & R NR 1 HYD PUMP IAW AMM 29-11-03.  PERFORMED LEAK CHECK & OPERATIONS CHECK.  NO LEAKS NOTED & OPERATIONS CHECKED GOOD.
